MAUDE Adverse Event Report: VYAIRE MEDICAL OY LEADWIRE MULTILINK V-LEAD GRAB AHA SET L; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

VYAIRE MEDICAL OY LEADWIRE MULTILINK V-LEAD GRAB AHA SET L; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number LEADWIRE MULTILINK V-LEAD GRAB AHA SET L
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that while a patient was coding the leadwire multilink v-lead grab aha set l was getting several leads fail on the patient.The ekg monitor is not picking up the ekg.Clients changed out the pdm, 12 leads, and electrodes after the initial failure.A second set of leads still showed rl lead fail.They would get an ekg, but before sending 12 lead ekg the vitals would disappear.The leads were replaced for the third time and the failure was resolved.The nurses did not report patient harm.However, failure to get an ekg on a coding patient was a delay in patient care during a cardiac arrest.

Brand Name
LEADWIRE MULTILINK V-LEAD GRAB AHA SET L
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 510
FI  510
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan, 52373 0
CH   523730
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15272499
Report Number3010838917-2022-00009
Device Sequence Number5880801
Product Code DSA
UDI-Device Identifier10885403257162
UDI-Public(01)10885403257162
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K980582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEADWIRE MULTILINK V-LEAD GRAB AHA SET L
Device Catalogue Number416467-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown